# SDR JR2R2011103100554

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Zone 100
- Part time: 20,124 hours, 16,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 19R CORRODED BETWEEN FRAMES 280 AND 333.  R & R IAW SRM 51-42-06 AND 51-42-21.
